Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Semigroups with midunits
HTML articles powered by AMS MathViewer

by Janet E. Ault PDF
Trans. Amer. Math. Soc. 190 (1974), 375-384 Request permission

Abstract:

A semigroup has a midunit u if $aub = ab$ for all a and b. It is the purpose of this paper to explore semigroups with midunits, and to find an analog to the group of units. In addition, two constructions will be given which produce some semigroups with midunits, and an abstract characterization will be made of certain of these semigroups.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10
  • Retrieve articles in all journals with MSC: 20M10
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 190 (1974), 375-384
  • MSC: Primary 20M10
  • DOI: https://doi.org/10.1090/S0002-9947-1974-0340456-5
  • MathSciNet review: 0340456